# SDR HNAA2010020400019

- Difficulty date: January 30, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 43,888 hours, 47,955 cycles
- Engine: Pwa PW120A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 18464
- Condition: Broken
- Location: Cargo Bay
- Part time: 43,888 hours, 47,955 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IT WAS FOUND THAT THE NR1 BAG BAY SMOKE DETECTOR WAS INOPERATIVE. THE NR 2 SMOKE DETECTOR TESTED OK.  THE SMOKE DETECTOR WAS R & R AND THE OPS CHECK WAS GOOD.
